Cyclocross Nationals 2017: Schedule of Events

USA Cycling released the schedule for cyclocross nationals, which will take place January 3-8 in Hartford, Connecticut. Full details are available here: www.usacycling.org/2017/cxnationals. Registration opens Monday. No word on parking.

 

 

***Schedule is subject to change***

DATE

TIME

EVENT

NOTES

Monday 1/2

4:00 p.m. – 7:00 p.m.

Registration/packet pick-up

Location TBD

Tuesday 1/3

9:00 a.m. – 2:00 p.m.

Registration/packet pick-up

Riverside Park

9:00 a.m. – 11:45 a.m.

Course open

12:00 p.m.

Men 23-39 Non-championship

30 min

12:50 p.m.

Women 23-39 Non-championship

30 min

1:40 p.m.

Women 40+ Non-championship

30 min

2:30 p.m.

Men 40-49 Non-championship

30 min

3:20 p.m.

Men 50+ Non-championship

30 min

Approx. 4:00 p.m.

Course Open (after course is clear of all racers)

4:15 p.m.

Awards

4:45 p.m.

Course closed

Wednesday 1/4

7:30 a.m. – 2:00 p.m.

Registration/packet pick-up

Riverside Park

7:30 a.m. – 8:25 a.m.

Course open

Closed 5 min prior to first race

8:30 a.m.

Collegiate Men Club

50 min

9:35 a.m.

Collegiate Men Varsity

50 min

10:45 a.m.

Master Men 65-69

40 min

11:45 a.m.

Master Men 70+

40 min

12:40 p.m. – 1:10 p.m.

Course open

1:15 p.m.

Masters Men 60-64

40 min

2:15 p.m.

Collegiate Women Club

40 min

3:10 p.m.

Collegiate Women Varsity

40 min

Approx. 4:00 p.m.

Course Open (after course is clear of all racers)

4:30 p.m.

Awards

4:45 p.m.

Course closed

Thursday 1/5

7:30 a.m. – 2:00 p.m.

Registration/packet pick-up

Riverside Park

7:20 a.m. – 7:55 a.m.

Course open

Closed 5 min prior to first race

8:00 a.m.

Masters Women 30-34 (1/2/3)

40 min

8:55 a.m.

Masters Women 35-39 (1/2/3)

40 min

9:50 a.m.

Masters Women 60+

35 min

10:40 a.m.

Masters Women 55-59

35 min

11:30 a.m.- 12:00 p.m.

Course open

12:00 p.m.

Masters Women 50-54

35 min

12:55 p.m.

Masters Women 45-49

35 min

1:50 p.m.

Masters Women 40-44 (1/2/3)

40 min

2:45 p.m.

Non-championship Cat 4 Women

30 min

3:20 p.m.

Collegiate 4×4 Lap Team Relay

4 laps

Approx. 4:00 p.m.

Course Open (after course is clear of all racers)

4:15 p.m.

Awards

4:45 p.m.

Course closed

Friday 1/6

7:30 a.m. – 2:00 p.m.

Registration/packet pick-up

Riverside Park

7:25 a.m. – 7:55 a.m.

Course open

Closed 5 min prior to first race

8:00 a.m.

Men 11-22 Non-championship

30 min

8:40 a.m.

Women 11-22 Non-championship

30 min

9:20 a.m.

Masters Men 30-34 (1/2/3)

45 min

10:15 a.m.

Masters Men 35-39 (1/2/3)

45 min

11:15 a.m. – 11:45 a.m.

Course open

11:45 a.m.

Masters Men 55-59

40 min

12:45 p.m.

Masters Men 50-54 (1/2/3)

45 min

1:45 p.m.

Master Men 40-44 (1/2/3)

45 min

2:50 p.m.

Masters Men 45-49 (1/2/3)

45 min

3:50 p.m.

Non-Champ Mixed Team Relay (2 M/2 F)

4 laps

4:25 p.m.- 4:45 p.m.

UCI categories practice only

4:30 p.m.

Awards

4:45 p.m.

Course closed

Saturday 1/7

8:00 a.m. – 2:00 p.m.

Registration/packet pick-up

Riverside Park

7:25 a.m. – 7:55 a.m.

Course open

Closed 5 min prior to first race

8:00 a.m.

Industry Men

30 min

8:01 a.m.

Industry Women

30 min

8:40 a.m. – 8:55 a.m.

Juniors practice only

9:00 a.m.

Juniors Men 13-14

20 min

9:40 a.m.

Juniors Women 13-14

20 min

10:15 a.m.

Juniors Men 11-12

20 min

10:55 a.m.

Juniors Women 11-12

20 min

11:30 a.m.

14 and under clinic at venue

11:30 a.m. – 12:00 p.m.

Course open

12:00 p.m.

Juniors Men 15-16

30 min

12:50 p.m.

Juniors Women 15-16

30 min

1:45 p.m.

Women Singlespeed

40 min

2:45 p.m.

Men Singlespeed

40 min

3:45 p.m. – 4:45 p.m.

UCI categories practice only

4:00 p.m.

Awards

4:45 p.m.

Course closed

Sunday 1/8

8:00 a.m. – 12:00 p.m.

Packet pick-up

Riverside Park

8:00 a.m. – 8:45 a.m.

Course open

Closed 15 min prior to first race

9:00 a.m.

Juniors Men 17-18

40 min

10:00 a.m.

U23 Women (17-22)

40 min

11:00 a.m. – 11:30 a.m.

Elite Women Practice Only

11:30 a.m.

U23 Men

50 min

To Follow

Awards (Morning races)

12:45 p.m.- 1:15 p.m.

Elite Men Practice Only

1:15 p.m.

Elite Women

50 min

2:30 p.m.- 3:00 p.m.

14 & under clinic on course

3:00 p.m.

Elite Men

60 min

To Follow

Awards (Afternoon races)

FacebookTwitterTumblrRedditShare

Leave a Reply

Your email address will not be published.